# SDR SIMA20230203001

- Difficulty date: February 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N291NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000842
- Aircraft time: 7,219 hours, 4,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Part number: P2070009520
- Part serial: NOTREPORTED
- Condition: Broken
- Location: Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A SUIPPLEMENTAL FOR FWD GALLEY EMERGENCY FLASHLIGHT HOLDER BROKEN.-C/A-DEF PER MEL 25-53 AUTH 020079M-C. CA PENDING-C/A-RAR FWD F/A FLASHLIGHT HOLDER PER AMM 33-51-01. OPT CHECKS GOOD. MEL ITEM IS RESTORED.
